# SDR DHL2005806517

- Difficulty date: September 1, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Heat Exchanger
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY HEAT EXCHANGER AFT LWR CORNER ACS STRUCTURAL MODIFICATION DOUBLER CRACKED 0.75 IN STA -12.000 L-27L (MAJOR REPAIR). REMOVED FASTENERS IAW SRM 51-1-21. CUT OUT DAMAGE SECTION IAW DWG NR U80-R19. PERFORMED DETAIL VISUAL INSP OF REWORKED AREA. NO CRACK OR CORROSION FOUND. FABRICATED REPAIR DOUBLER (AL2024T3 0.050 IN) REPAIR TRIPLER (AL2024T3 0.063 IN) AND FILLER (AL2024T3 0.100 IN) IAW DWG  NR U80-R19. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED REPAIR PARTS IAW DWG3U80-R19, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE)
